Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 8, 2014, 4:23 PM CDT for Jefferson Davis County, Lawrence County, Simpson County, Mississippi. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2014, 4:23 PM CDT (21:23 UTC)
- Expired
- Apr 8, 2014, 5:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson Davis County, MS, Lawrence County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 74 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:45 PM CDT | TSTM WND DMG | Monticello, MS | SO REPORTS TREES DOWN ACROSS LAWRENCE COUNTY...PRIMARILY IN MONTICELLO AND SILVER CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS54 KJAN 082123
SVRJAN
MSC065-077-127-082230-
/O.NEW.KJAN.SV.W.0098.140408T2123Z-140408T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT TUE APR 8 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
SOUTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 423 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOPEWELL TO 7 MILES SOUTHWEST OF ROCKPORT TO 5 MILES
SOUTH OF BOGUE CHITTO...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OMA AND SONTAG AROUND 430 PM CDT.
UNION AND WANILLA AROUND 435 PM CDT.
TOPEKA AND JAYESS AROUND 440 PM CDT.
PINOLA AND SHIVERS AROUND 445 PM CDT.
ARM AND HEBRON AROUND 450 PM CDT.
TILTON AND OAK VALE AROUND 455 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SILVER CREEK...NEW HEBRON AND
BASSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3135 9024 3172 9024 3177 9011 3180 9015
3188 9014 3200 9022 3189 8966 3178 8965
3177 8975 3161 8975 3154 8960 3144 8959
3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2123Z 296DEG 36KT 3191 9025 3174 9023
3135 9045
HAIL...1.00IN
WIND...60MPH
$$
DHB2 follow-up statements
915
WWUS54 KJAN 082143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT TUE APR 8 2014
MSC065-077-127-082230-
/O.CON.KJAN.SV.W.0098.000000T0000Z-140408T2230Z/
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
443 PM CDT TUE APR 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON
DAVIS...LAWRENCE AND SOUTHERN SIMPSON COUNTIES UNTIL 530 PM CDT...
AT 443 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIVERS TO WANILLA TO JAYESS...AND MOVING SOUTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ARM AND HEBRON AROUND 450 PM CDT.
TILTON AND OAK VALE AROUND 455 PM CDT.
PRENTISS AROUND 500 PM CDT.
CLEM AND SOCIETY HILL AROUND 505 PM CDT.
MELBA AROUND 520 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BASSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3134 9024 3172 9024 3177 9011 3180 9015
3188 9014 3200 9022 3189 8966 3178 8965
3177 8975 3161 8975 3153 8960 3144 8959
3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2143Z 296DEG 36KT 3179 9000 3160 9005
3132 9021
HAIL...1.00IN
WIND...60MPH
$$
DHB285
WWUS54 KJAN 082156
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT TUE APR 8 2014
MSC065-077-127-082230-
/O.CON.KJAN.SV.W.0098.000000T0000Z-140408T2230Z/
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
456 PM CDT TUE APR 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON
DAVIS...LAWRENCE AND SOUTHERN SIMPSON COUNTIES UNTIL 530 PM CDT...
AT 456 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIVERS TO PROGRESS TO 6 MILES SOUTHEAST OF JAYESS...
AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SOCIETY HILL AND CARSON AROUND 505 PM CDT.
CLEM AROUND 510 PM CDT.
MELBA AROUND 520 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BASSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3134 9024 3172 9024 3177 9011 3180 9015
3188 9014 3200 9022 3189 8966 3178 8965
3177 8975 3161 8975 3153 8960 3144 8959
3143 8982 3139 8982 3139 9004 3133 9005
TIME...MOT...LOC 2156Z 296DEG 36KT 3181 8992 3154 8990
3131 9007
HAIL...1.00IN
WIND...60MPH
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 8, 4:00 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT TUE APR 8 2014 .DISCUSSION...UNUSUALLY DEEP AND COLD UPPER LEVEL TROUGH OVER THE LOWER MS VALLEY TODAY HAS BEEN HELPING TO SPAWN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA SINCE EARLY AFTERNOON. SOME HAIL AND GUSTY WINDS HAVE BEEN REPORTED...ALTHOUGH MOST OF THE ACTIVITY HAS BEEN BELOW SEVERE THRESHOLDS. FOR THE NEXT FEW HOURS THERE STILL APPEARS A WINDOW FOR SOME MARGINAL SEVERE WEATHER...PARTICULARLY SOUTH OF INTERSTATE TWENTY...WHERE POCKETS OF LIMITED HEATING ARE CONTRIBUTING TO MLCAPE VALUES AROUND 500 J/KG AND EFFECTIVE DEEP SHEAR AROUND 30 KTS. THE STRONGEST TROPOSPHERIC FLOW IS AT THE BOTTOM END OF THE TROUGH TOWARD THE COAST BUT WHAT FLOW THERE IS IN MY SOUTHERN ZONES COULD COMBINE WITH EFFECT OF COLD DOWNDRAFT TEMPS TO INCREASE REALIZED THUNDERSTORM OUTFLOW MORE THAN THE MERE TRANSPORT OF AMBIENT FLOW ALOFT TO THE GROUND. MUCH OF THE ACTIVITY THIS AFTERNOON HAS BEEN SPARKED BY HEATING AND THE LOSS THIS HEATING THIS EVENING (AND THE GRADUAL DEPARTURE OF THE TROUGH CENTER) SHOULD BRING SHOWERS AND STORMS TO AN END RELATIVELY QUICKLY AFTER SUNSET. ASSOCIATED CLOUD COVER MAY BE SLOW TO DEPART FROM AT LEAST EASTERN ZONES OF MS...AND THERE IS SOME POTENTIAL FOR LOWER STRATUS CLOUDS TO HANG AROUND OR REDEVELOP LATER ON TONIGHT INTO TOMORROW MORNING. FURTHER WEST SKIES SHOULD EVENTUALLY CLEAR WHICH MIGHT LEAD TO A BIT OF PATCHY FOG CONSIDERING NORTHWEST WINDS SHOULD BE GRADUALLY RELAXING. HOWEVER...AT THIS POINT WE ARE NOT ADVERTISING ANY DENSE FOG POTENTIAL AS FLOW ALOFT LOOKS A BIT TOO STRONG. TOMORROW SHOULD BE PLEASANT WITH TEMPERATURES STILL COOLER THAN AVERAGE AS WINDS REMAIN GENERALLY OUT OF THE NORTH. LOW LEVEL FLOW TURNING AROUND TO THE SOUTH BY THURSDAY WILL PROMPT A WARMING AND RE-MOISTENING TREND WHICH WILL CONTINUE INTO THE WEEKEND. FORTUNATELY...THE FORECAST STILL LOOKS DRY (AFTER THIS EVENING) INTO AT LEAST SUNDAY. THEREAFTER...GENERAL MODEL CONSENSUS REMAINS QUITE GOOD ON A ROUND OF SHOWERS AND THUNDERSTORMS IMPACTING THE REGION BETWEEN SUNDAY NIGHT AND MONDAY NIGHT. INCREASINGLY THIS SYSTEM LOOKS TO WARRANT CLOSE WATCH IN FUTURE FORECAST CYCLES DUE TO POTENTIAL FOR LOCALLY HEAVY RAINFALL. WORTH MENTIONING THAT LONG TERM FORECAST SIGNALS POINTING TO UNUSUALLY COOL WEATHER FOR A TIME NEXT WEEK AFTER THE COLD FRONTAL PASSAGE NEXT MONDAY OR TUESDAY. THOSE ITCHING TO START THEIR GARDENS...INCLUDING MYSELF...MIGHT BE BEST SERVED TO WAIT A BIT LONGER. /BB/ && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND TSTMS WL CONTINUE OVER MOST OF THE AREA THROUGH 00Z AND SHIFT EAST OF THE AREA AS THE UPPER LEVEL TROUGH DRIVING THE ACTIVITY SHIFTS EAST. CONDITIONS OUTSIDE OF TSTM AREAS WERE MOSTLY VFR AND SHOULD CONTINUE VFR THROUGH THIS EVENING. SOME MVFR VISIBILITIES WILL BE POSSIBLE 10-14Z WED DUE TO FOG. VFR CONDS ARE EXPECTED TO PREVAIL WED AFTER 14Z. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 42 67 42 77 / 39 0 0 0 MERIDIAN 43 67 39 77 / 43 0 0 0 VICKSBURG 41 68 43 77 / 24 0 0 0 HATTIESBURG 45 69 41 77 / 32 0 0 0 NATCHEZ 39 69 42 74 / 17 0 0 0 GREENVILLE 41 68 45 75 / 26 0 0 0 GREENWOOD 41 67 44 77 / 37 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/22
Hazardous weather outlook, Apr 8, 5:45 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 545 AM CDT TUE APR 8 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 545 AM CDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION DURING THE MIDDAY AND AFTERNOON HOURS SHOULD TRIGGER SCATTERED THUNDERSTORMS ACROSS THE REGION. SOME STORMS COULD PRODUCE HAIL UP TO QUARTER SIZE AND WIND GUSTS FROM 40 TO 50 MPH. IN ADDITION...MANY RIVERS AND STREAMS ACROSS THE REGION ARE RUNNING VERY HIGH DUE TO RECENT HEAVY RAINFALL. PLEASE CHECK LATEST FLOOD WARNINGS AND RIVER FLOOD WARNINGS FOR MORE DETAILS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. EC && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 8, 3:28 PM CDT, 55 minutes before
MSZ048-053-054-082115-
HINDS MS-COPIAH MS-CLAIBORNE MS-
328 PM CDT TUE APR 8 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT TUE APR 8 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF ROCKY SPRINGS AT 328
PM CDT...MOVING SOUTHEAST AT 45 MPH.
PEOPLE IN NORTHEASTERN CLAIBORNE...WESTERN COPIAH AND SOUTHWESTERN
HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3210 9103 3211 9102 3209 9097 3211 9096
3208 9096 3208 9091 3213 9091 3212 9085
3216 9085 3216 9082 3214 9083 3215 9077
3218 9079 3219 9077 3199 9036 3178 9052
TIME...MOT...LOC 2028Z 300DEG 39KT 3212 9087
DHBSpecial weather statement, Apr 8, 3:50 PM CDT, 33 minutes before
MSZ059-061-062-082120-
LINCOLN MS-JEFFERSON MS-FRANKLIN MS-
350 PM CDT TUE APR 8 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE APR 8 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTH OF UNION
CHURCH TO 12 MILES SOUTHWEST OF BUDE AT 350 PM CDT...MOVING EAST AT
30 MPH.
PEOPLE IN FRANKLIN...SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3133 9107 3179 9084 3178 9073 3170 9073
3170 9041 3169 9041 3169 9038 3170 9037
3171 9024 3157 9024 3134 9036
TIME...MOT...LOC 2050Z 282DEG 28KT 3172 9078 3153 9082
3135 9100
DHBLocal storm report, Apr 8, 3:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG NEWELLTON 32.07N 91.24W
04/08/2014 TENSAS LA LAW ENFORCEMENT
POWERLINES...A POWER POLE...AND A TREE DOWN IN
NEWELLTON...
0335 PM TSTM WND GST 5 ENE NATCHEZ 31.58N 91.31W
04/08/2014 M63.00 MPH ADAMS MS AWOS
AT NATCHEZ HARDY AIRPORT
&&
AEGLocal storm report, Apr 8, 4:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG LORMAN 31.82N 91.05W
04/08/2014 JEFFERSON MS LAW ENFORCEMENT
TREES DOWN
&&
AEGLocal storm report, Apr 8, 4:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL BUDE 31.46N 90.85W
04/08/2014 E0.88 INCH FRANKLIN MS PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
AWLocal storm report, Apr 8, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT TUE APR 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG HAZLEHURST 31.86N 90.39W
04/08/2014 COPIAH MS EMERGENCY MNGR
EMA REPORTS STRONG WINDS BLEW A TREE DOWN ACROSS HWY 51
SOUTH AND RIPPED THE FLAG OFF THE POLE AT THE EOC
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:00 PM CDT | Areal Flood Warning | JAN | Copiah, Hinds, Holmes, Issaquena, Madison, Rankin and 4 more | 12 hr |
| Apr 7, 11:46 PM CDT | River Flood Warning | JAN | Lauderdale, Newton | 42 hr |
| Apr 8, 11:40 AM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Apr 8, 11:47 AM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Apr 8, 11:58 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 47 min |
| Apr 8, 12:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Leake, Scott, Smith | 28 min |
| Apr 8, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 40 min |
| Apr 8, 12:58 PM CDT | Special Weather Statement | JAN | Covington, Neshoba, Newton, Smith, Winston | 32 min |
| Apr 8, 1:28 PM CDT | Special Weather Statement | JAN | Clay, Forrest, Jasper, Jones, Lamar, Neshoba and 3 more | 32 min |
| Apr 8, 1:57 PM CDT | Special Weather Statement | JAN | Clay, Forrest, Jasper, Jones, Newton, Oktibbeha | 28 min |
| Apr 8, 3:06 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Apr 8, 3:28 PM CDT | Special Weather Statement | JAN | Claiborne | 47 min |
| Apr 8, 3:50 PM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 30 min |
| Apr 8, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 50 min |
| Apr 8, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 63 min |
| Apr 8, 6:04 PM CDT | Special Weather Statement | JAN | Forrest | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.